1 Publication

[1]
2018 | Journal Article | IST-REx-ID: 1215 | OA
Flandoli F, Russo F, Zanco GA. Infinite-dimensional calculus under weak spatial regularity of the processes. Journal of Theoretical Probability. 2018;31(2):789-826. doi:10.1007/s10959-016-0724-2
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

1 Publication

[1]
2018 | Journal Article | IST-REx-ID: 1215 | OA
Flandoli F, Russo F, Zanco GA. Infinite-dimensional calculus under weak spatial regularity of the processes. Journal of Theoretical Probability. 2018;31(2):789-826. doi:10.1007/s10959-016-0724-2
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed